Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Representations of algebras by continuous sections


Author: Karl Heinrich Hofmann
Journal: Bull. Amer. Math. Soc. 78 (1972), 291-373
MSC (1970): Primary 06A70, 14A15, 16A10, 16A20, 16A66, 18F20, 46L05, 46L10, 46L25, 55F65
MathSciNet review: 0347915
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 06A70, 14A15, 16A10, 16A20, 16A66, 18F20, 46L05, 46L10, 46L25, 55F65

Retrieve articles in all journals with MSC (1970): 06A70, 14A15, 16A10, 16A20, 16A66, 18F20, 46L05, 46L10, 46L25, 55F65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1972-12899-4
PII: S 0002-9904(1972)12899-4